Unicyclic graphs with equal total and total outer-connected domination numbers - Publikacja - MOST Wiedzy

Wyszukiwarka

Unicyclic graphs with equal total and total outer-connected domination numbers

Abstrakt

Let G = (V,E) be a graph without an isolated vertex. A set D ⊆ V (G) is a total dominating set if D is dominating and the in- duced subgraph G[D] does not contain an isolated vertex. The total domination number of G is the minimum cardinality of a total domi- nating set of G. A set D ⊆ V (G) is a total outer–connected dominating set if D is total dominating and the induced subgraph G[V (G)−D] is a connected graph. The total outer–connected domination number of G is the minimum cardinality of a total outer–connected dominating set of G. We characterize all unicyclic graphs with equal total domination and total outer–connected domination numbers.

Pełna treść

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
ARS COMBINATORIA nr 118, strony 167 - 178,
ISSN: 0381-7032
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Raczek J.: Unicyclic graphs with equal total and total outer-connected domination numbers// ARS COMBINATORIA. -Vol. 118, (2015), s.167-178
Weryfikacja:
Politechnika Gdańska

wyświetlono 44 razy

Publikacje, które mogą cię zainteresować

Meta Tagi